# SDR 97UAL900627

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bellcrank Pin
- Part number: 51D125
- Condition: Failed
- Location: 2.5 Bleed Valve
- Component: Pratt And Wh, 51D271
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OVER TEMPERATURE DURING REDUCED POWER TAKEOFF.  AT LEVEL OFF, TRIED TO BRING POWER BACK BUT TEMPERATURE WOULD RISE AGAIN.  *S/D*  REPLACED NR 2 ENGINE.  FOUND 2.5 BLEED VALVE BELLCRANK (P/N 51D125) WITH PIVOT PIN BROKEN (51D271).  ENGINE SENT TO PRATT AND WHITNEY FOR REPAIR.  CAMPAIGN INITIATED TO REPLACE ORIGINAL DESIGN 2.5 BLEED HARDWARE WITH IMPROVED DESIGN.
